arrow
Volume 12, Number 1
Previous Issue Next Issue

De-Ren Wang & Zhi-Jian Huang

J. Comp. Math., 12 (1994), pp. 1-20.

Preview Full PDF 2533 21154 Abstract

Yun-Min Zhu & Gang Yin

J. Comp. Math., 12 (1994), pp. 21-30.

Preview Full PDF 2382 21070 Abstract

Guo-Qiang Han

J. Comp. Math., 12 (1994), pp. 31-35.

Preview Full PDF 2314 21135 Abstract

Guo-Ying Wang

J. Comp. Math., 12 (1994), pp. 36-45.

Preview Full PDF 2379 20982 Abstract

Xiao-Liang Cheng

J. Comp. Math., 12 (1994), pp. 46-54.

Preview Full PDF 2346 20923 Abstract

Jiaoxun Kuang & Lianhua Lu

J. Comp. Math., 12 (1994), pp. 55-60.

Preview Full PDF 2337 21114 Abstract

Xi-Jun Yu

J. Comp. Math., 12 (1994), pp. 61-70.

Preview Full PDF 2444 21136 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 71-77.

Preview Full PDF 2323 20768 Abstract

Xi-Yan Hu, Lei Zhang & Wei-Zhang Du

J. Comp. Math., 12 (1994), pp. 78-87.

Preview Full PDF 2323 20874 Abstract

Zheng-Zhong Zhou

J. Comp. Math., 12 (1994), pp. 88-97.

Preview Full PDF 2376 21068 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard